Equiasymptotic stability of integral sets

Authors

  • A. O. Ignat'ev Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We give the definition of the equiasymptotic stability of the integral set of a system of ordinary differential equations and prove several theorems.

Published

25.02.1995

Issue

Section

Research articles

How to Cite

Ignat'ev, A. O. “Equiasymptotic Stability of Integral Sets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 180–185, https://umj.imath.kiev.ua/index.php/umj/article/view/5402.